N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Faults simulations for three-dimensional reservoir-geomechanical models with the extended finite element method

J.-H. Prévost and N. Sukumar. Faults simulations for three-dimensional reservoir-geomechanical models with the extended finite element method. Journal of the Mechanics and Physics of Solids, 86:1–18, 2016.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Prevost:2016:EFE,
	author = "J.-H. Pr{\'e}vost and N. Sukumar",
	title  = "Faults simulations for three-dimensional reservoir-geomechanical models with the
             extended finite element method",
	journal = JMPS,
  	year   = 2016,
  	volume = 86,
  	pages  = {1--18},
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/xfem/papers/xfem_3dfaults.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {PUFEM/X-FEM}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20